American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 119 of 119 found      Go to page: 1 2 3 4

[91] Bruno Brosowski and Frank Deutsch. An elementary proof of the Stone-Weierstrass theorem . Proc. Amer. Math. Soc. 81 (1981) 89-92. MR 589143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Rahman Younis. Best approximation in certain Douglas algebras . Proc. Amer. Math. Soc. 80 (1980) 639-642. MR 587943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Surjit Singh Khurana. A measure-theoretic proof of the Stone-Weierstrass approximation theorem . Proc. Amer. Math. Soc. 79 (1980) 564. MR 572302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Lee A. Rubel and Richard M. Timoney. An extremal property of the Bloch space . Proc. Amer. Math. Soc. 75 (1979) 45-49. MR 529210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Babattin Cengiz. On topological isomorphisms of $C\sb{0}(X)$ and the cardinal number of $X$ . Proc. Amer. Math. Soc. 72 (1978) 105-108. MR 0493291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] W. Govaerts. Bornological spaces of non-Archimedean valued functions with the point-open topology . Proc. Amer. Math. Soc. 72 (1978) 571-575. MR 509257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] R. Mena and B. Roth. Homomorphisms of lattices of continuous functions . Proc. Amer. Math. Soc. 71 (1978) 11-12. MR 0487414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] H.-U. Hess. On a theorem of Cambern . Proc. Amer. Math. Soc. 71 (1978) 204-206. MR 500490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Stephen Power. $H\sp{\infty }(R)+AP$ is closed . Proc. Amer. Math. Soc. 65 (1977) 73-76. MR 0448047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Morisuke Hasumi. Unique Hahn-Banach extensions and simultaneous extensions . Proc. Amer. Math. Soc. 62 (1977) 281-286. MR 0442648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Ronn Carpenter. Linear interpolating bases in $C[0, 1]$ are not Besselian . Proc. Amer. Math. Soc. 53 (1975) 53-56. MR 0500101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Robert M. Young. On perturbing bases of complex exponentials in $L\sp{2}$ $(-\pi ,\,\pi )$ . Proc. Amer. Math. Soc. 53 (1975) 137-140. MR 0377075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] William W. Hastings. A Carleson measure theorem for Bergman spaces . Proc. Amer. Math. Soc. 52 (1975) 237-241. MR 0374886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] H. B. Cohen. A bound-two isomorphism between $C(X)$ Banach spaces . Proc. Amer. Math. Soc. 50 (1975) 215-217. MR 0380379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Alfred G. Brandstein. On the nonexistence of unimodular functions in $R\sp{2}(X,\,dx\,dy)$ . Proc. Amer. Math. Soc. 49 (1975) 339-341. MR 0367632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] James D. Baker. Representation of linear functionals on quasi-continuous functions . Proc. Amer. Math. Soc. 48 (1975) 120-124. MR 0374884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Robert Kaufman. Linear superposition of smooth functions . Proc. Amer. Math. Soc. 46 (1974) 360-362. MR 0352374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Per Hag. A generalization of the Rudin-Carleson theorem . Proc. Amer. Math. Soc. 43 (1974) 341-344. MR 0338755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] John Warren Baker. Projection constants for $C(S)$ spaces with the separable projection property . Proc. Amer. Math. Soc. 41 (1973) 201-204. MR 0320707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] John Warren Baker. Dispersed images of topological spaces and uncomplemented subspaces of $C(X)$ . Proc. Amer. Math. Soc. 41 (1973) 309-314. MR 0320984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Simeon Reich. A remark on $C\sb{\sigma }$ spaces . Proc. Amer. Math. Soc. 40 (1973) 215-216. MR 0326368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Bahattin Cengiz. A generalization of the Banach-Stone theorem . Proc. Amer. Math. Soc. 40 (1973) 426-430. MR 0320723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Karl Lindberg. Contractive projections in continuous function spaces . Proc. Amer. Math. Soc. 36 (1972) 97-103. MR 0306881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] H. Banilower. Simultaneous extensions from discrete subspaces . Proc. Amer. Math. Soc. 36 (1972) 451-455. MR 0319138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] H. B. Cohen, M. A. Labbe and J. Wolfe. Norm reduction of averaging operators . Proc. Amer. Math. Soc. 35 (1972) 519-523. MR 0324389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Sherwood Samn. Existence of a seminormal basis in $C[0,\,1]$ . Proc. Amer. Math. Soc. 35 (1972) 183-186. MR 0298404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] B. Roth. Finitely generated submodules of differentiable functions . Proc. Amer. Math. Soc. 34 (1972) 433-439. MR 0300072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] B. Roth. Submodules of $C(X)\times \cdots \times C(X)$ . Proc. Amer. Math. Soc. 32 (1972) 543-548. MR 0293382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Nand Lal and Samuel Merrill. Isometries of $H\sp{p}$ spaces of the torus . Proc. Amer. Math. Soc. 31 (1972) 465-471. MR 0296676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 119 of 119 found      Go to page: 1 2 3 4